# SDR SWAA2019081936088

- Difficulty date: August 13, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A81121
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE CREASE BEAM INNER CHORD CRACKED AT BS. 303 ON VERTICAL FLANGE.    R&R L1 DOOR CREASE BEAM IAW SRM AND DWG.
